Doctor insights on:
Nausea From Bactrim
I'm on bactrim (sulfamethoxazole and trimethoprim) for an uncomplicated uti. I was prescribed 10 days worth, but a different doctor told me because of my severe nausea to stop. Safe?
OK after 3 - 5 days: Mopst uncomplicated utis have cleared after 3 days on antibiotics, certainly by 5. So quite safe to stop. Macrodantin or Cipro (ciprofloxacin) xcould be prescribed in the future if you get another uti. Your 2nd dr. Has given sound advice if you are 3days+ on bactrim.See 1 more doctor answer
I'm on Bactrim (sulfamethoxazole and trimethoprim) 400/80mg 2xday for 4days now. But I've been having severe side effects. Ie. nausea, abd pain, headache, iching. Continue prescription or see PCP?
U need to see ur pcp: Bactrim (sulfamethoxazole and trimethoprim) and other sulfa drugs r notorious for making people sick. If it is just a drug reaction, u could try to tough it out. The problem is Bactrim (sulfamethoxazole and trimethoprim) is also known for severe allergic reactions so my patients c/o rash or itching I usually stop it right away and change it to something else if possibleSee 1 more doctor answer
Bactrim: started taken today (took 1 pill) for sinus infection. Had dizziness, shaky feeling & nausea. Should I call dr back or give med more time.
Bactrim (sulfamethoxazole and trimethoprim): No, call your doctor and tell him about your symptoms.
I felt sick at work monday. Been taken bactrim (sulfamethoxazole and trimethoprim) ds. I was working in the heat. Started to move slower. Felt a lil flushed and nausea. Slight headache.
Eyelid abscess with cellulitis for one week. Dr Rx smz-tmp DS and clindamycin 4 days ago. Was ok until bactrim dose today and now very dizzy & nausea.
Bactrim side-effect: Bactrim (TMP/SMX) can cause neurologic side effects - so I would place the blame there. It's extremely important though to notify your doctor - the one who prescribed those antibiotics. Hopefully your infection is well treated enough where you can stop everything. There are plenty of other agents that could be used to fight an infection like that. Stopping before things get worse is important.
Severe palpitations 8hrs after start Bactrim (sulfamethoxazole and trimethoprim). Nausea & no other symptoms. Side effect or allergy? Should I worry? And if so, when should I seek care?
Yes: Stop Bactrim (sulfamethoxazole and trimethoprim) immediately although this is may not be an allergic reaction in the absence of any skin involvement, The question is why was Bactrim (sulfamethoxazole and trimethoprim) given in the first place? If the problem worsens or persists, you need to seek medical care.
Hello, I started taking a antibiotic called bactrim (sulfamethoxazole and trimethoprim) last tues. I woke up that night throwing up and very nauseas. I have been nauseas since?
Took bactrim for UTI. Stopped after 3 days because of side effects like muscle spams, and nausea. Went to PCP and had urinalysis done. Everything neg but still penis still hurts. What should I do?
Here are some...: Have you noticed your urinary symptoms have improved in 1-3 days after taking Bactrim? If so, you might indeed had UTI, but urinary symptoms from UTI may still linger in a slow disappearing fashion. If not getting better as usually expected, be reassessed for diagnostic accuracy and needed care. More? Welcome to http://formefirst. Com/onUTI. Html.
UTI symptoms but negative for nitrites. Positive for WBCs. Bad back pain and nausea. Cipro (ciprofloxacin) and bactrim didn't work. What do I have? What do I do?
I have been on bactrim (sulfamethoxazole and trimethoprim) for 5 days. I am having side effects including muscle aches, tingle sensation in hands and feet and nausea, what should I do?
Ask prescriber: These are not typical side effects of this med, but could be possible. Not sure why you are taking the med or for what expected duration. It may be that you have completed enough med and can stop now. Check with your doc.See 1 more doctor answer
Can bladder infection cause you to feel nausea and stomach ache with back ache.? Er put me on bactrim (sulfamethoxazole and trimethoprim)
See below: Classical symptoms for a bladder infection (cystitis): burning with urination, bladder discomfort, urinary urgency and frequency. Blood in urine, incontinence, lower abdominal and low back discomfort may also occur. If UTI involves kidney (pyelonephritis): fever, chills, nausea, vomiting, mid-back/flank pain, feel sicker. Bactrim (sulfamethoxazole and trimethoprim) good initial choice for either. Kidney stone can mimic UTI symptoms.
At dr. Yesterday. Diangosis impetigo. Prescription bactrim (sulfamethoxazole and trimethoprim) ds. Woke up sweating last night. Headache. Throat getting sore. Nausea. Body aches. Feels like pressure behind eyes. Had flu shot. Slight ruq pain. Ideas?
See below: Could be a combination of the following: 1.Flu vaccine side effects and antibiotic use-gi upset/stomach ache. 2. A viral illness with cold and stomach symptoms. 3. Doubt due to impetigo unless lesions are spreading/worsening. Re check with your doc if symptomatic care is not improving your status.See 1 more doctor answer
Taking bactrim (sulfamethoxazole and trimethoprim) and flagyl for diverticulitis. Horrible nasuea, headache and chest discomfort, body aches and just feel sick. Should I stop the med?
No: While nausea is a common adverse effect of almost any medication, the other symptoms you describe are not likely to be caused by these antibiotics. They could be caused by worsening infection, but an exam is necessary to make that determination. Seeing a doctor (preferably the prescribing doc) without delay is important in this situation.
I was seen in er thursday for kidney infection, given IV antibiotics and D/C with Bactrim. Should I still feel bad and have on/off fever/pain/nausea?
You should have been: Feeling a lot better by now. You may be developing an abscess or other complication. Reevaluation would be important if the treatment is not being clinically effective. See your health care provider for this.
Beginning day 4 of 7 days of bactrim (sulfamethoxazole and trimethoprim) and Flagyl for UTI & diarrhea. Now have intense headaches & nausea. Could I safely be switched to other meds?
Ask your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it.
On day 4 of 7 days bactrim (sulfamethoxazole and trimethoprim) & Flagyl for diarrhea & ati. Have developed severe headaches and nausea. No rash. Could I be safely switched to other med
Likely flagyl: Stop it...What exactly being treated with it?
I took Bactrim (sulfamethoxazole and trimethoprim) to treat UTI for three days. I am worse. Now have Vomiting, nausea, cramps, burning urination, fever, and low temps of 96.4. What could this be? Could it be a kidney infection?
Worsening UTI: Yes, these could be signs of a kidney infection, or a bladder infection that is not sensitive to Bactrim (sulfamethoxazole and trimethoprim). The prescribing doctor needs to hear about this immediately, because someone who is vomiting cannot keep down further meds. They will probably arrange a late add-in clinic appointment or ER visit.See 1 more doctor answer
Shakiness, dizziness, fatigue, cant sleep, nausea, vomiting, diarrhea, chest pain, headache, extreme leg and arm cramps since I took Bactrim (sulfamethoxazole and trimethoprim) yesterday?
Bactrim (sulfamethoxazole and trimethoprim): You need to stop it and call the doctor. If the symptoms are bad, you should got to the ER
I'm on bactrim and everytime I smoke it makes me feel really nauseous, should I quit while I'm taking the medication?
Good question: Your question should be, what is more important, your health or your need to smoke. This symptom of nausea is a wake up call TO STOP SMOKING forever and continue to take the Bactrim to rid yourself of the infection. I know it can be hard to stop smoking, but as is said the journey of a long life starts with the first step and that step is to stop smoking to avoid cancer & lung disease.